# SDR AALA200801852

- Difficulty date: July 11, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 32,124 hours, 32,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT AFT OVERHEAD GALLEY INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT AFT OVERHEAD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
